New to site? Register


Login

forgot password? X

Forgot Password

X

Responding to an Opioid Overdose, Responding to Stimulant Overuse and Overdose

Responding to an Opioid Overdose, Responding to Stimulant Overuse and Overdose Image
Overview

This client brochure is for people who use drugs and anyone who would like more information to help identify and respond to a drug overdose. One side of the brochure has information on opioid overdose, including signs of an opioid overdose, how to respond to an opioid overdose and tips for safer drug use. The second side has information on stimulant overuse and overdose, including signs of stimulant overuse and overdose, how to respond to stimulant overuse and overdose, and tips for safer drug use.

Format : Book booklet

Date of Publication : 2020

Author : CATIE, Toward the Heart BCCDC Harm Reduction Services

Catalogue No. : ATI-70214

Availability : In Stock

Language : English

Download :  PDF

Quantity

Related Resources

Browse By

Category Format Language Author